# SDR CALA2019022500294

- Difficulty date: February 23, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N829UA
- Make and model: Airbus A319-131
- Aircraft serial: 1211
- Aircraft time: 59,778 hours, 25,382 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: E00800108C
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L-63, NO-DOT, EEPL CABLE CONNECTOR 7260VC10-A HAS BROKEN BACKSHELL. AAR NONROUTINE 9817057 REMOVED AND REPLACED BACKSHELL AT EEPL CABLE CONNECTOR 7260VC10- A IAW ESPM 20-44-10. PERFORMED CONTINUITY CHECK IAW ESPM 20-52-2 1-760-000002 NO DEFECTS NOTED ON WIRE/CONNECTOR 7260VC10-A. FUNC TIONALITY TEST WILL BE COMPLETED ON CUSTOMER CARD 17-3351-1-4705 SEQUENCE 491.IDT.
